# SDR SWAA095627

- Difficulty date: August 27, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 5,631 hours, 3,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY EXIT SIGN LENS LOOSE.  SECURED LENS PER MM.
